| Model Number |
638B |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
03/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years 4 months post implant of this mitral annuloplasty band, the device was explanted and replaced with a mitral bioprosthetic valve for unknown reasons.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information received indicated that the repair failed due to persistent mitral regurgitation.The physician stated that there was no failure of the medtronic device.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.